Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having irritated skin on penis, pus underneath foreskin, tip swollen. Used vaseline, antibiotic ointment and miconozole. Concerned?

Yes thanks, my husband penis started off some what of like a carpet burn from us having sex . I think I may of dried up on him . Any way a couple of days later I tried vasoline and antibiotic ointment and miconozole 2% . I was thinking maybe he had a yeast infection. Now his skin is so irritated that it looks like pus underneath the foreskin and the head of his penis is swollen .. He is not having drainage from penis just around from irritating it and I did wrap it with a gauze which removed the skin too.. I was gonna go get a stronger dose of yeast infection cream .. I'm lost do we need to see a dr
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
It seems like his skin is irritated because of too much substances applying on it. If all these werent helpful he should do swab test you too, it might be STD and exact cause should be treated by systemic antibiotics. Also some other dermatologic diseases should be considered. But I suggest to go step by step and not ot have sexual intercourse till it heals. There shouldnt be pus underneath foreskin,there might be smegma,it should be easily cleaned out. Wish you good health.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor